TITLE

LTSC-128: Stream Cipher Based on the Intractable Shortest Vector Problem in Lattice

AUTHOR(S)
Suwais, Khaled; Samsudin, Azman
PUB. DATE
February 2011
SOURCE
Journal of Digital Information Management;Feb2011, Vol. 9 Issue 1, p27
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
59807762

 

Related Articles

  • A Generalization of Newton's Formula and It's Applications. Qifan Zhang; Guohua Peng // Southeast Asian Bulletin of Mathematics;2003, Vol. 27 Issue 4, p749 

    We prove a p-adic lifting lemma about symmetric polynomials, which is useful to many problems over finite fields of small characteristics, while Newton's formula does not work so well. As applications, we give simple proofs to two known theorems on permutation polynomials.

  • Simplicity and superrigidity of twin building lattices. Caprace, Pierre-Emmanuel; R�my, Bertrand // Inventiones Mathematicae;Apr2009, Vol. 176 Issue 1, p169 

    Kac�Moody groups over finite fields are finitely generated groups. Most of them can naturally be viewed as irreducible lattices in products of two closed automorphism groups of non-positively curved twinned buildings: those are the most important (but not the only) examples of twin building...

  • Self-Dual Codes over Rk and Binary Self-Dual Codes. Dougherty, Steven; Yildiz, Bahattin; Karadeniz, Suat // European Journal of Pure & Applied Mathematics;2013, Vol. 6 Issue 1, p89 

    We study self-dual codes over an infinite family of rings, denoted Rk, which has been recently introduced to the literature. We prove that for each self-dual code over Rk, k = 2, there exist a corresponding binary self-dual code, a real unimodular lattice, a complex unimodular lattice, a...

  • Parametrization of Triangle Groups as Subgroups of PSL (2, q). Mushtaq, Q. // Southeast Asian Bulletin of Mathematics;2001, Vol. 25 Issue 2, p309 

    In this paper we are interested in triangle groups Δ(j, k,l) where j=2 and k=3. The groups Δ(j, k,l) can be considered as factor groups of the modular group PSL (2, Z) which has the presentation < x, y : x[sup 2] =y[sup 3] =1 > . Since PSL (2, q) is a factor group of G[sup k,l,m] if -1...

  • Computing border bases using mutant strategies. Ullah, E.; Abbas Khan, S. // Computational Mathematics & Mathematical Physics;Jan2014, Vol. 54 Issue 1, p177 

    Border bases, a generalization of Gröbner bases, have actively been addressed during recent years due to their applicability to industrial problems. In cryptography and coding theory a useful application of border based is to solve zero-dimensional systems of polynomial equations over finite...

  • Regular Lattice and Small-World Spin Model Simulations Using CUDA and GPUs. Hawick, K.; Leist, A.; Playne, D. // International Journal of Parallel Programming;Apr2011, Vol. 39 Issue 2, p183 

    Data-parallel accelerator devices such as Graphical Processing Units (GPUs) are providing dramatic performance improvements over even multi-core CPUs for lattice-oriented applications in computational physics. Models such as the Ising and Potts models continue to play a role in investigating...

  • Parallel Univariate Real Root Isolation on Multicore Processors. Chen, Changbo; Maza, Marc Moreno; Xie, Yuzhen // AIP Conference Proceedings;11/27/2011, Vol. 1368 Issue 1, p317 

    We present parallel algorithms with optimal cache complexity for the kernel routine of many real root isolation algorithms, namely, Taylor shift, targeting multicore processors. We then report an efficient multithreaded implementation for isolating the real roots of univariate polynomials based...

  • Solvers for the verified solution of parametric linear systems. Zimmer, Michael; Krämer, Walter; Popova, Evgenija // Computing;Mar2012, Vol. 94 Issue 2-4, p109 

    We present a newly developed version of our solvers for the verified solution of dense parametric linear systems, i.e. linear systems whose system matrix and right-hand side depend affine-linearly on parameters that vary inside prescribed intervals. The solvers use our C++ class library for...

  • Factorization of composite polynomials over finite fields. MEHRABI, Saeid // Turkish Journal of Mathematics;Sep2013, Vol. 37 Issue 5, p874 

    This paper presents the reducibility of some composite polynomials and explicitly determines the factorization over finite fields. Also families of irreducible polynomials over finite fields are introduced.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics